# SDR SWIA2021081960419

- Difficulty date: July 10, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R BETWEEN FS364 AND FS349 HAS CORROSION COMMON TO THE SKIN ATTACH FLANGE AND THE FASTENER HOLES AND UP THE VERTICAL LEG OF THE INTERCOSTAL, CORROSION ON 2 ELEMENTS     (C-CHECK RO 8/18/2021)    INSTALLED NEW INTERCOSTAL P/N SH670-32075-4 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV J.  LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
